# SDR DALA2024052005359

- Difficulty date: May 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,884 hours, 31,614 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 FA COULD NOT CLOSE 2L DOOR. CORRECTIVE ACTION: PERFORMED OPS CKS OF 2L DOOR, NO DAMAGE FOUND. DOOR OPERATING OK . PER B 757 AMM 52-11. (5272300)
